# SDR ABXA9800257

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920302509
- Condition: Corroded
- Location: Bs 869
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON THE UNDERSIDE OF LONGERON 29R AT STATION 869.  REPAIRED LONGERON IAW ABX REA D953-23023-MR.
